A 49-year-old female asked:
Disclaimer

i've had hip bursitis for a few years. steroid injection worked for a little while and now pain is back. how can l get rid of the pain?

1 doctor answer
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
See orthopedist: If you have already seen one, get a 2nd opinion. If you have significantly discrepant leg lengths or knee issues, you may have to get these issues addressed first.
Answered on Jan 5, 2019
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 49-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Hip bursitis: Bursitis of the hip can be from running, falls, repetitive physical contact,biking, but I'm unsure that chronic back problems are a predisposing condi ... Read More
1
1 thank
A 47-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Hip bursitis: Too many corticosteroid injections can weaken the tendons. Are you overusing your hip joints by certain exercises? Have you had an MRI of the hip to l ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Ronald Krauser
51 years experience Rheumatology
See detail: Get an MRI of the area. If it shows bursal inflammation, speak with orthopedist about surgical removal. Remember pain in that area can also be referre ... Read More
1
1 comment
1
1 thank
A 62-year-old female asked:
Dr. Andrew Germanovich
12 years experience Pain Management
Yes: To make the steroid more dilute to achieve a wider spread of solution. Some doctors just use more anesthetic instead of saline.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month